Zaidman, S.
On a certain approximation property for first-order abstract differential equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 46 (1971) , p. 191-198
Zbl 0277.34065 | MR 306976 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1971__46__191_0

Bibliographie

[1] Zaidman, S.: A global existence theorem for some differential equations in Hilbert spaces, Proc. Nat. Acad. Sci., June 1964. MR 164259 | Zbl 0173.16801

[2] Zaidman, S.: Equations différentielles abstraites, Les Presses de l'Université de Montréal, Janvier 1966. MR 250129 | Zbl 0143.16604